Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 35, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Dec 26, 2008, 4:10 AM CST for 8 counties in Texas. It took effect at Dec 26, 2008, 10:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2008, 4:10 AM CST (10:10 UTC)
- In effect from
- Dec 26, 2008, 10:00 AM CST
- Expired
- Dec 26, 2008, 7:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
Counties Bee County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 41 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 261010 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 410 AM CST FRI DEC 26 2008 TXZ242>244-261815- /O.NEW.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/ /O.CON.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 410 AM CST FRI DEC 26 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. DENSE SEA FOG CONTINUES ALONG THE COAST FROM BAFFIN BAY TO PORT OCONNOR. VISIBILITIES AT COASTAL LOCATIONS HAVE BEEN VARIABLE FROM 2 MILES TO 1/4 MILE. THE FOG IS PRIMARILY AFFECTING THE BARRIER ISLAND AND IMMEDIATE COASTAL AREAS. THE FOG WILL LIKELY PERSIST THROUGH FRIDAY MORNING. WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. $$ TXZ231>234-241-261815- /O.NEW.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT 410 AM CST FRI DEC 26 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING. WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. $$ TXZ245>247-261500- /O.CON.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/ ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA...PORT OCONNOR...SEADRIFT 410 AM CST FRI DEC 26 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. DENSE SEA FOG HAS FORMED ALONG THE COAST FROM BAFFIN BAY TO PORT OCONNOR. VISIBILITIES AT COASTAL LOCATIONS HAVE BEEN VARIABLE FROM 2 MILES TO 1/4 MILE. THE FOG IS PRIMARILY AFFECTING THE BARRIER ISLAND AND IMMEDIATE COASTAL AREAS. THE FOG WILL LIKELY PERSIST THROUGH FRIDAY MORNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ KRR
3 follow-up statements
000 WWUS74 KCRP 261130 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 530 AM CST FRI DEC 26 2008 TXZ242>244-261930- /O.CAN.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/ /O.CON.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 530 AM CST FRI DEC 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING. WINDS HAVE REMAINED STRONG ENOUGH TO PRECLUDE DENSE FOG FORMATION ACROSS SOUTH TEXAS THIS MORNING. SOME VISIBILITIES MAY STILL DROP BELOW 1 MILE IN ISOLATED LOCATIONS...AND MOTORISTS SHOULD REMAIN ALERT FOR THE POTENTIAL OF PATCHY DENSE FOG. WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. $$ TXZ245>247-261230- /O.CAN.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/ ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA...PORT OCONNOR...SEADRIFT 530 AM CST FRI DEC 26 2008 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. WINDS HAVE REMAINED STRONG ENOUGH TO PRECLUDE DENSE FOG FORMATION ACROSS SOUTH TEXAS THIS MORNING. SOME VISIBILITIES MAY STILL DROP BELOW 1 MILE IN ISOLATED LOCATIONS...AND MOTORISTS SHOULD REMAIN ALERT FOR THE POTENTIAL OF PATCHY DENSE FOG. $$ TXZ231>234-241-261930- /O.CON.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT 530 AM CST FRI DEC 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING. WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. $$ KRR
000 WWUS74 KCRP 261958 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 158 PM CST FRI DEC 26 2008 TXZ231>234-241>244-270100- /O.CON.KCRP.WI.Y.0035.000000T0000Z-081227T0100Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS 158 PM CST FRI DEC 26 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES...LIVE OAK...BEE...GOLIAD...VICTORIA..JIM WELLS...KLEBERG...NUECES...SAN PATRICIO. SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN TO 20 AND 35 MPH THROUGH THIS AFTERNOON...WITH GUSTS AROUND 40 MPH OR MORE...AS LOW PRESSURE DEEPENS OVER THE CENTRAL PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. $$ GW
000 WWUS74 KCRP 270104 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 704 PM CST FRI DEC 26 2008 TXZ231>234-241>244-270215- /O.EXP.KCRP.WI.Y.0035.000000T0000Z-081227T0100Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS 704 PM CST FRI DEC 26 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DECREASED BELOW THE 25 TO 25 MPH THRESHOLD FOR A WIND ADVISORY...THUS THE ADVISORY WAS ALLOWED TO EXPIRE. HOWEVER BREEZY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS AS A LOW PRESSURE SYSTEM MOVES ACROSS THE CENTRAL PLAINS. $$ JM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 4:02 AM CST, 8 minutes earlier.
Area forecast discussion, Dec 26, 4:02 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 AM CST FRI DEC 26 2008
.SHORT TERM (TODAY THROUGH SATURDAY)...LIGHT STREAMER SHOWERS ARE
OCCURRING ACROSS THE NORTHERN COASTAL BEND THIS MORNING PER RADAR
IMAGERY AS A RESULT OF A STRONG LOW LEVEL JET THAT IS IN PLACE.
THIS LOW LEVEL JET WILL STAY IN PLACE OVER SOUTH TEXAS AND WILL
INCREASE TO 40 TO 45 KNOTS TODAY. WITH THIS LOW LEVEL JET OVER
HEAD AND A DEEPENING LOW PRESSURE SYSTEM LOCATED ACROSS THE
CENTRAL PLAINS...AM EXPECTING WINDS TO INCREASE TODAY. AS A
RESULT...HAVE POSTED A WIND ADVISORY FOR MOST OF THE COASTAL BEND
FROM MID MORNING THROUGH EARLY EVENING. BOTH MAX AND MIN TEMPS
WILL CONTINUE TO BE ABOVE NORMAL THROUGH THE PERIOD AS A RESULT OF
THE WARM AIR ADVECTION PATTERN THAT WILL REMAIN IN PLACE ACROSS
THE REGION. HOWEVER...CONDITIONS WILL BEGIN TO CHANGE AS A COLD
FRONT IS EXPECTED TO APPROACH THE AREA BY SATURDAY AFTERNOON. WITH
AMPLE MOISTURE IN PLACE AS WELL AS FAVORABLE UPPER DYNAMICS OVER
SOUTH TEXAS...AM EXPECTED SOME PRECIP ALONG THIS FRONT. HAVE
TRENDED POPS FROM LIKELY OVER THE NORTHEASTERN PORTIONS OF THE
FORECAST AREA TO SLIGHT CHANCE FURTHER SOUTH AND WEST. SHOULD
BEGIN TO SEE SOME CLEARING SKIES LATE SATURDAY AFTERNOON BEHIND
THE FRONT.
&&
.MARINE...A DENSE FOG ADVISORY WILL REMAIN IN EFFECT UNTIL 11 AM
THIS MORNING. VISIBILITIES ARE EXPECTED TO IMPROVE SOMEWHAT THROUGH
THE DAY...BUT SEA FOG IS EXPECTED TO REMAIN OVER THE NEARSHORE
WATERS AND BAYS. OTHERWISE...WINDS WILL INCREASE TODAY ACROSS THE
COASTAL WATERS IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM
OVER THE CENTRAL PLAINS. CONDITIONS ARE EXPECTED TO INCREASE TO
SCA CRITERION THROUGH THE DAY...WITH ALL THE MARINE ZONES UNDER
AN SCA BY 18Z TODAY.
&&
.LONG-TERM (SATURDAY NIGHT THROUGH THURSDAY)...CONCUR WITH THE
GFS/NAM/NOGAPS THAT AN UPPER DISTURBANCE WL MOVE ACRS THE PLAINS
SAT/SAT NGT WITH THE CORRESPONDING DYNAMICS/COLD FRONT AND
INSTABILITY (USING GFS LI VALUES AS PROXY) RESULTING IN SCT
CONVECTION OVR THE COASTAL WATERS SAT EVENING. IN ADDITION...SCA
CONDITIONS ARE EXPECTED OVR THE COASTAL WATERS IN RESPONSE TO THE
FRONT. EXPECT COLD AIR TO BE SHORT-LIVED WHEN CONSIDERING THE GFS
PROG OF 546DM 1000-500MB THICKNESS REMAINING WELL NORTH OF THE
REGION. NEXT...THE UPPER PATTERN BECOMES QUASI-ZONAL OVR MUCH OF THE
CONUS AND CONTRIBUTES TO RTN FLOW OVR THE REGION BY TUE. ALSO...
THE GFS DEVELOPS ISENTROPIC LIFT LATE MON/TUE WHICH WL CONTRIBUTE TO
CLOUDS YET DO NOT ANTICIPATE SIGNIFICANT PCPN SINCE LOW CONDENSATION
PRESSURE DEFICITS ARE PROGD TO REMAIN AT THE 295K LEVEL. HWR...A
DISTURBANCE WITHIN THE QUASI-ZONAL FLOW CONTRIBUTES TO A SECOND
FROPA WED...ACCORDING TO THE GFS/ECMWF. THE GFS PROGS NEGATIVE LI
VALUES BY WED AFTN. WL RETAIN LOW POPS CONFINED TO THE CNTRL/ERN
CWFA FOR WED. DRY CONDITIONS EXPECTED THURSDAY...IN RESPONSE TO THE
FROPA.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 82 70 82 52 65 / 10 10 30 10 0
VICTORIA 80 68 78 46 63 / 20 20 50 10 0
LAREDO 84 67 77 51 67 / 10 10 10 0 0
ALICE 85 69 84 50 66 / 10 10 30 10 0
ROCKPORT 79 69 76 56 63 / 20 20 50 10 0
COTULLA 83 65 75 45 66 / 10 10 10 0 0
KINGSVILLE 85 70 84 51 66 / 10 10 30 10 0
NAVY CORPUS 79 71 79 57 65 / 10 10 40 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: BEE...GOLIAD...JIM WELLS...
KLEBERG...LIVE OAK...NUECES...SAN PATRICIO...VICTORIA.
DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SATURDAY FOR THE FOLLOWING
ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
DENSE FOG ADVISORY UNTIL 11 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST SATURDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
&&
KRR/97...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Dec 25, 4:59 AM CST, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 459 AM CST THU DEC 25 2008 TXZ229>234-239>247-261100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 459 AM CST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 459 AM CST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE GULF WATERS AND PERHAPS PORTIONS OF THE BAYS SOUTH OF PORT ARANSAS IN ADVANCE OF A LOW PRESSURE SYSTEM DEVELOPING ACROSS THE PLAINS ON FRIDAY. SMALL CRAFT ADVISORY CONDITIONS ARE THEN EXPECTED FOR ALL BAYS AND GULF WATERS BEHIND A COLD FRONT THAT IS FORECAST TO MOVE OFFSHORE SATURDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 19/88
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 7:13 PM CST | Dense Fog Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 10 hr |
| Dec 25, 10:19 PM CST | Small Craft Advisory | CRP | 72 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.